# SDR CALA9600711

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 360-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 26R CORRODED AT STA 360 TO 420.  THE STRINGER WAS REMOVED AND A NEW STRINGER WAS FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-30-5.
